Citations of

William Y.C. Chen and Bernard L.S. Lin, Congruences for bipartitions with odd parts distinct, Ramanujan J. 25 (2011) 277-293.


  1. S.H. Chan and R. Mao, Pairs of partitions without repeated odd parts, J. Math. Anal. Appl. 394(2012) 408-415.

  2. D.Q.J. Dou, Congruences for (3, 11)-regular bipartitions modulo 11, Ramanujan J. (2015) 1-6.

  3. B.L.S. Lin, Arithmetic properties of bipartitions with even parts distinct, Ramanujan J. 33(2014) 269-279.

  4. B.L.S. Lin, Some results on bipartitions with 3-core, J. Number Theory, 139(2014) 44-52.

  5. J. Liu and A.Y.Z. Wang, Arithmetic Properties of a Restricted Bipartition Function, Electron. J. Combin. 22(2015) P3.8.

  6. M.S.M. Naika and D.S. Gireesh, Arithmetic Properties of Partition k-tuples with Odd Parts Distinct, J. Integer Seq. 19(2016) 3.

  7. P.C. Toh, Ramanujan type identities and congruences for partition pairs, Discrete Math. 312(2012) 1244-1250.

  8. L. Wang, Arithmetic properties of partition triples with odd parts distinct, Int. J. Number Theory, 11(2015) 1791-1805.

  9. L. Wang, Arithmetic properties of partition quadruples with odd parts distinct, Bull. Aust. Math. Soc. 92(2015) 353-364.

  10. E.X.W. Xia, Arithmetic properties of bipartitions with 3-cores, Ramanujan J. 38(2015) 529-548.

  11. R.R. Zhou, Multiranks for partitions into Multi-Colors, Electron. J. Combin. 19 (2012) P8.

back to homepage